# SDR 9709609310

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48091
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Striker
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THAT THE TAILCONE DID NOT RELEASE USING THE AFT CABIN EXIT DOOR HANDLE.  ALSO, FOUND EXTERIOR RELEASE HANDLE AND SOCKET WORN.  REPLACED HANDLE, SOCKET, AND CABLE.  ADJUSTED RELEASE ARM STRIKER ON AFT DOOR.  OPERATIONAL CHECK OK.
